The Bisognano-Wichmann property on nets of standard subspaces, some sufficient conditions

Vincenzo Morinelli
March 20, 2017
We discuss the Bisognano-Wichmann property for local Poincar\'e covariant nets of standard subspaces. We give a sufficient algebraic condition on the covariant representation ensuring the Bisognano-Wichmann and Duality properties without further assumptions on the net called modularity condition. It holds for direct integrals of scalar massive and massless representations. We present a class of massive modular covariant nets not satisfying the Bisognano-Wichmann property. Furthermore, we give an outlook in the standard subspace setting on the relation between the Bisognano-Wichmann property and the Split property.
open access link doi:10.1007/s00023-017-0636-4
%%% contains utf-8, see: http://inspirehep.net/info/faq/general#utf8 %%% add \usepackage[utf8]{inputenc} to your latex preamble @article{Morinelli:2017ocp, author = "Morinelli, Vincenzo", title = "{The Bisognano–Wichmann Property on Nets of Standard Subspaces, Some Sufficient Conditions}", journal = "Annales Henri Poincare", volume = "19", year = "2018", number = "3", pages = "937-958", doi = "10.1007/s00023-017-0636-4", eprint = "1703.06831", archivePrefix = "arXiv", primaryClass = "math-ph", SLACcitation = "%%CITATION = ARXIV:1703.06831;%%" }

Keywords: 
none